# SDR GTIA020799

- Difficulty date: June 30, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN HAS CRACK AT LEFT BRACKET ATTACH TO THE FRAME AND LONGERON 3L STATION 218.  REMOVED ATTACH BRACKET.  FORMING BRACKET.  INSTALLED BRACKET.  (M)
